| Model Number |
REF 316-07 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation of the affected sample was not possible because the product was not returned to tracoe.No photos of defective device was available.Based on the incident description it can be supposed that the defect described relates to the known product error of the subglottic suction line detachment.Further investigations are conducted within capa: 000106/330.The cause is probably due to the bonding process of the subglottic suction line.It is possible that preparation steps before bonding were not carried out sufficiently or correctly, or that the bonding was not carried out correctly.Further root cause can be attributed to a design limitation of the component.Other causes could also be seen within the use period, e.G.The use of different cleaning or disinfection agents, humification with a humification mask, as well as strong pulls on the suction line.
Event or Problem Description
On (b)(6) 2026, subglottic detachment 17 days post insertion of tracheostomy was reported.Patient required tracheostomy change.No health effects.